# SDR DALA2022030101277

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 FABRICATE FLOOR BEAM -Y1292 LOC. BTW FR64 TO FR66 (1E/A). AT AFT GALLEY AREA DUE TO CORROSION. CORRECTIVE ACTION: FABRICATED AND INSTALLED FLOOR BEAM PER ERA 597140-14 REV ORIGINAL. OK FOR SERVICE. (2138937)
